On a case of Stefan's problem
Doklady Akademii Nauk, Tome 142 (1962) no. 3, pp. 576-577
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_3_a19,
author = {L. I. Rubinshtein},
title = {On a case of {Stefan's} problem},
journal = {Doklady Akademii Nauk},
pages = {576--577},
year = {1962},
volume = {142},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_3_a19/}
}
L. I. Rubinshtein. On a case of Stefan's problem. Doklady Akademii Nauk, Tome 142 (1962) no. 3, pp. 576-577. http://geodesic.mathdoc.fr/item/DAN_1962_142_3_a19/